# SDR R61A2018111091125

- Difficulty date: October 24, 2018
- Submitted: November 10, 2018
- Operation: Air carrier
- Aircraft: N638RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000053
- Aircraft time: 39,015 hours, 24,140 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17003870001
- Condition: Corroded
- Location: Frame 17
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND A SHEAR TIE WITH LEVEL 2 CORROSION IN FWD CARGO FR17, BETWEEN STR27L AND 28L ON THE FWD SIDE OF THE FRAME. BLENDED SHEAR TIE AND FOUND TO BE OUT OF LIMITS IAW EMB SRM51-10-03. REMOVED AND REPLACED SHEAR TIE 170-03870-001 IAW EMB SRM 51-40-08. A/C REMAINS IN HEAVY CHECK.
